# SDR BDHA00016

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 230790001
- Condition: Failed
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FSD - FLT 434 - THE LEFT GENERATOR FELL OFF LINE AND WOULD NOT RESET.  INSPECTION OF THE SYSTEM FOUND THE GENERATOR WAS THE PROBLEM.  THIS GENERATOR WAS RETURNED TO SERVICE AFTER A BENCH CHECK AND OPERATED ONE HOUR BEFORE FAILING.  (M)
